# SDR 9501925525

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Part number: 311N3510152
- Condition: Worn
- Location: Nac Sta 102
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE NR 2 ENGINE PYLON FAN COWL SUPPORT BEAM WEB WAS FOUND WORN AT APPROXIMATELY NAC RBL 11, NAC STA 102.  INSTALLED REPAIR DOUBLER PER SRM 51-70-13, FIG.1 AND NWA EA 55-93697.
